# SDR 99ZZZX3351

- Difficulty date: June 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N587AL
- Make and model: Bell 407
- Aircraft serial: 53248
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Crosstube
- Part number: 407050202115
- Condition: Corroded
- Location: Mlg
- Part time: 1,425 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND UNDER SUPPORT AND CLAMPS DUE POSSIBLY TO IMPROPER TREATMENT DURING MANUFACTURING AND/OR MATERIAL DEFECT.
